# SDR GTIA050065

- Difficulty date: February 18, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FS 310, LONGERON 29L-28L.  (D=0.5 INCH, X=0.010 INCH, D/X=50).  DENT WAS FOUND TO BE LESS THAN 1.0 INCH AND REQ A CUT OUT REPAIR.  FAB`D NEW SKIN SECTION, REPAIR DOUBLER, FINGER DOUBLER, FABED (4 EA) STRAPS.  TREATED, PRIMED AND TOP COATED REPAIRED PARTS.  INSTALLED REPAIRED SKIN FILLER, FINGER DOUBLER, AND (4 EA) STRAPS PART AT FS 304, L28L-29L IAW SRM.  (K)
